# SDR AWXA200200762

- Difficulty date: August 18, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 13,911 hours, 5,995 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079010AB
- Part serial: CWDDDH8498
- Condition: Failed
- Location: Landing Gear
- Part time: 17,410 hours, 8,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR RETRACTED, ECAM IND L/G NOT UPLOCKED & L/G DOOR NOT CLOSED MESSAGE.  RECYCLED, RECEIVED MESSAGE, RECYCLED AGAIN & GEAR RETRACTED NORMALLY, TURNED BACK.  PFR FAILURES IND NLG UPLOCK PROXIMITY SENSORS (12GA & 13GA), DOWNLOCK (18GA & 19GA), FOLLOWED BY TARGET POSITION ON ALL SENSORS.  T/S MANUAL WARNINGS PLUS FAILURES LED TO 32-31-00-810-808, SELECTOR VALVE (40GA) FAULTY.  R&R L/G SELECTOR VALVE (40GA).  T/S FOUND L/G DOOR SELECTOR VALVE (41GA) HOT, REPLACED L/G DOOR SELECTOR VALVE (41GA).  LEAK & OPS CHECK GOOD.  VENDOR BENCH TEST OF L/G DOOR SELECTOR VALVE, NO FAULT FOUND.  L/G SELECTOR VALVE, CONFIRMED FAILURE AS INTERNAL LEAKAGE.  UNIT RESEALED.
